آمار

تعداد نشریات24
تعداد شماره‌ها362
تعداد مقالات3,697
تعداد مشاهده مقاله5,700,782
تعداد دریافت فایل اصل مقاله3,645,871
Ziani, Salim. (1396). TIME-VARYING FUZZY SETS BASED ON A GAUSSIAN MEMBERSHIP FUNCTIONS FOR DEVELOPING FUZZY CONTROLLER. نشریه علمی دانشگاه سیستان و بلوچستان, 14(3), 15-39. doi: 10.22111/ijfs.2017.3241
Salim Ziani. "TIME-VARYING FUZZY SETS BASED ON A GAUSSIAN MEMBERSHIP FUNCTIONS FOR DEVELOPING FUZZY CONTROLLER". نشریه علمی دانشگاه سیستان و بلوچستان, 14, 3, 1396, 15-39. doi: 10.22111/ijfs.2017.3241
Ziani, Salim. (1396). 'TIME-VARYING FUZZY SETS BASED ON A GAUSSIAN MEMBERSHIP FUNCTIONS FOR DEVELOPING FUZZY CONTROLLER', نشریه علمی دانشگاه سیستان و بلوچستان, 14(3), pp. 15-39. doi: 10.22111/ijfs.2017.3241
Ziani, Salim. TIME-VARYING FUZZY SETS BASED ON A GAUSSIAN MEMBERSHIP FUNCTIONS FOR DEVELOPING FUZZY CONTROLLER. نشریه علمی دانشگاه سیستان و بلوچستان, 1396; 14(3): 15-39. doi: 10.22111/ijfs.2017.3241


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.